# SDR DXTA2024030711123

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000050
- Aircraft time: 3,178 hours, 1,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HANDLE IS  DIFFICULT TO MOVE INTO THE DOOR CLOSED POSITION FROM INSIDE THE CABIN.  OPERATIONAL CHECK WAS NOT SATISFACTORY THE TECH INSPECT THE DOOR WITH SATISFACTORY RESULT THE TECH NOTED THE DOOR LATCH STRIKERS NEED RJGGING, THE TECH RIGGED AS REQUIRED PERFORM OPERATIONAL CHECK SEVERAL TIMES WITH SATISFACTORY RESULTS NO OTHER DEFECTS NOTED ALL WORK DONE IN REF CE-700 AMM 52-10-00
